# SDR UALA2013040302181

- Difficulty date: April 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 39,017 hours, 16,091 cycles
- Engine: Iae V2522A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 118
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER FAILED ON START.  REPLACED STARTER, OPS CHECKED NORMAL.
